# SDR NACA2021081630001

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,864 hours, 13,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Pressure Switch
- Part number: 32V92
- Part serial: 3437
- Condition: Faulted
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: EICAS MESSAGE AFT DET FAN ON MAINT PAGE. CORRECTIVE ACTION: REPLACED AFT SMOKE DETECTOR PLENUM PRESSURE SWITCH AND OPS CHECK GOOD IAW AMM 26-16-03. GROUND CHECK GOOD, AC REMAINS ETOPS 180
